ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.3.5872

Reversible AJW-algebras

Ayupov S. A. , Arzikulov F. N.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 3.
The main result states that every special AJW-algebra can be decomposed into the direct sum of totally irreversible and reversible subalgebras. In turn, every reversible special AJW-algebra decomposes into a direct sum of two subalgebras, one of which has purely real enveloping real von Neumann algebra, and the second one contains an ideal, whose complexification is a C\(^*\)-algebra and the annihilator of this complexification in the enveloping C\(^*\)-algebra of this subalgebra is equal to zero.
Keywords: AJW-algebra, reversible AJW-algebra, AW$^*$-algebra, Enveloping \(C^*\)-algebra
Language: Russian Download the full text  
For citation: Ayupov S. A.,† Arzikulov F. N. Reversible AJW-algebras // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 3, pp. 15-21. DOI 10.23671/VNC.2016.3.5872
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт